Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 7, NWS Jacksonville, FL

March 9, 20115 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 9, 2011, 3:57 PM EST for 5 counties in Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2011, 3:57 PM EST (20:57 UTC)
Expired
Mar 9, 2011, 4:45 PM EST
In force
48 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Bacon County, GA, Coffee County, GA, Jeff Davis County, GA, Wayne County, GA

What was reported inside it

TimeReportWhereRemark
Mar 9, 4:15 PM ESTTSTM WND DMG6 Ne Baxley, GATHE SHERIFFS OFFICE RECEIVED REPORTS OF TREES AND POWERLINES DOWN IN AN AREA BETWEEN BAXLEY AND PLANT HATCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 2:21 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WUUS52 KJAX 092057
SVRJAX
GAC001-005-069-161-305-092145-
/O.NEW.KJAX.SV.W.0007.110309T2057Z-110309T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EST WED MAR 9 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  APPLING COUNTY IN SOUTHEAST GEORGIA
  EASTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
  NORTHERN BACON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 445 PM EST

* AT 356 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF PLANT HATCH TO
  GRAHAM TO 14 MILES SOUTH OF GRAHAM...OR ALONG A LINE EXTENDING FROM
  8 MILES NORTHWEST OF PLANT HATCH TO GRAHAM TO 8 MILES NORTHWEST OF
  ALMA...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLANT
  HATCH...BAXLEY...SURRENCY...ODUM...JESUP AND DOCTORTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST
WEDNESDAY EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3196 8238 3194 8234 3195 8228 3191 8221
      3190 8211 3185 8208 3179 8199 3179 8196
      3176 8193 3175 8190 3167 8184 3165 8180
      3151 8186 3157 8265 3197 8249
TIME...MOT...LOC 2056Z 264DEG 40KT 3203 8238 3181 8240
          3164 8252

$$
ENYEDI
2 follow-up statements
067 
WWUS52 KJAX 092124
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 PM EST WED MAR 9 2011

GAC069-161-092134-
/O.CAN.KJAX.SV.W.0007.000000T0000Z-110309T2145Z/
COFFEE GA-JEFF DAVIS GA-
424 PM EST WED MAR 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFF DAVIS AND EXTREME
EASTERN COFFEE COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST
WEDNESDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3157 8253 3177 8235 3195 8228 3191 8221
      3190 8211 3185 8208 3179 8199 3179 8196
      3176 8193 3175 8190 3167 8184 3165 8180
      3151 8186
TIME...MOT...LOC 2124Z 264DEG 40KT 3206 8201 3184 8204
          3167 8216

$$

GAC001-005-305-092145-
/O.CON.KJAX.SV.W.0007.000000T0000Z-110309T2145Z/
WAYNE GA-APPLING GA-BACON GA-
424 PM EST WED MAR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR NORTHERN BACON...APPLING AND NORTHWESTERN WAYNE COUNTIES...

AT 424 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 25 MILES NORTH OF SURRENCY TO 11 MILES NORTHEAST OF
SURRENCY TO SURRENCY...OR ALONG A LINE EXTENDING FROM 20 MILES
NORTHEAST OF PLANT HATCH TO 11 MILES NORTHEAST OF SURRENCY TO
SURRENCY...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODUM...
JESUP AND DOCTORTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST
WEDNESDAY EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3157 8253 3177 8235 3195 8228 3191 8221
      3190 8211 3185 8208 3179 8199 3179 8196
      3176 8193 3175 8190 3167 8184 3165 8180
      3151 8186
TIME...MOT...LOC 2124Z 264DEG 40KT 3206 8201 3184 8204
          3167 8216

$$

ENYEDI
661 
WWUS52 KJAX 092138
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
438 PM EST WED MAR 9 2011

GAC001-005-305-092145-
/O.CON.KJAX.SV.W.0007.000000T0000Z-110309T2145Z/
WAYNE GA-APPLING GA-BACON GA-
438 PM EST WED MAR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR EASTERN BACON...EASTERN APPLING AND NORTHWESTERN WAYNE
COUNTIES...

AT 438 PM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 28 MILES NORTH OF ODUM TO 13
MILES NORTH OF ODUM TO ODUM...OR ALONG A LINE EXTENDING FROM 25 MILES
NORTHWEST OF HINESVILLE TO 16 MILES NORTHWEST OF LUDOWICI TO 7 MILES
SOUTHEAST OF SURRENCY...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JESUP
AND DOCTORTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST
WEDNESDAY EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3156 8242 3176 8222 3191 8221 3190 8211
      3185 8208 3179 8199 3179 8196 3176 8193
      3175 8190 3167 8184 3165 8180 3151 8186
TIME...MOT...LOC 2138Z 264DEG 40KT 3207 8183 3185 8186
          3168 8198

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 2:30 PM EST, 1 hour 27 minutes earlier.

Area forecast discussion, Mar 9, 2:30 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EST WED MAR 9 2011

...ISOLATED SEVERE STORMS THIS EVENING AND TONIGHT...

.SHORT TERM...PRE-FRONTAL SQUALL LINE EXTENDED FROM SW GA SOUTHWARD
ACROSS THE FL PANHANDLE. THUNDERSTORM ACTIVITY WAS MORE NUMEROUS
TOWARD THE GULF COAST WHERE SFC BASED INSTABILITY WAS HIGHER...WHILE
BOWING LINE SEGMENTS WERE MORE PERSISTENT IN THE NORTHERN PART OF
THE SQUALL LINE WHERE LLVL JET AND UPPER DYNAMICS WERE STRONGER.
THIS NORTHERN PART OF THE LINE IS EXPECTED TO MOVE OVER OUR WESTERN
GA ZONES BETWEEN 3-4 PM...AND WILL TO MONITOR THIS CLOSELY FOR
DAMAGING WIND POTENTIAL AND ISOLD TORNADOES.

VISIBLE SATELLITE SHOWED AN AREA OF ENHANCED CUMULUS ALONG THE WEST
COAST SEA BREEZE FRONT MOVING INLAND ACROSS OUR SUWANNEE VALLEY
ZONES...BUT A STRONG LOW LEVEL CAP CONTINUED TO SUPPRESS CONVECTION
ACROSS MUCH OF OUR CWA EARLY THIS AFTN. SFC DEW PTS WERE
PROGRESSIVELY RISING FROM THE MID 50S ACROSS OUR INLAND ZONES INTO
THE LOWER 60S...AND THIS TREND WILL CONTINUE AS SFC WINDS VEER
FARTHER SSW. RECENT WEAK RADAR RETURNS SOUTH OF VAX WERE INDICATING
THAT THE CAP MAY BE ERODING ACROSS NE FL...SO SCATTERED TSRA WILL BE
POSSIBLE NEAR THE WEST COAST SEA BREEZE FRONT WITHIN THE NEXT FEW
HOURS.

LATE THIS AFTERNOON AND TONIGHT...THE BOW/SQUALL LINE ACROSS GA WILL
CONTINUE TO PRESS EASTWARD THROUGH EARLY EVENING WITH THE MAIN CONVECTIVE
CONCERNS DAMAGING DOWNBURST WINDS AND ISOLD TORNADOES. THE TRAILING
END OF THE SQUALL LINE THAT WAS MORE ZONALLY ORIENTED ACROSS THE
WESTERN FL PANHANDLE WILL MAKE A SLOW EASTWARD PROGRESS THIS AFTN
AND EVENING...THEN AS THE UPPER TROUGH BEGINS TO PHASE WITH THE SFC
FRONT...THIS LINE OF CONVECTION WILL BEGIN TO PROGRESS FARTHER EAST
OVERNIGHT AFTER MIDNIGHT. THERE WILL REMAIN THE POSSIBILITY FOR ISOLD
STRONG TO SEVERE STORMS AS THIS FINAL PRE-FRONTAL SQUALL LINE MOVES
ACROSS THE AREA LATE TONIGHT/EARLY THU MORNING WITH BUFR SOUNDINGS
INDICATING ADEQUATE SFC BASED INSTABILITY AND MODERATE SPEED SHEAR.

PRECIP WILL SHIFT EAST OF THE AREA BY THU AFTN...THEN DRY AND COLDER
AIR WILL FILTER OVER THE CWA ON WINDY NNW WINDS. A LAKE WIND
ADVISORY WILL BE LIKELY FOR MUCH OF THE AREA THU AFTN.

HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE GULF COAST STATES
FRI THROUGH SUN AS UPPER LEVEL FLOW GRADUALLY DE-AMPLIFIES. HIGHS
WILL BE MUCH COOLER IN THE 60S THU AND FRI...WITH MINS SAT NIGHT IN
THE LOW/MID 30S WELL INLAND. TEMPS REBOUND THIS WEEKEND UNDER CLEAR
SKIES WITH HIGHS IN THE MID/UPPER 70S AND MINS IN THE 40S INLAND/50S
COAST.

.LONG TERM...MON THROUGH WED...SFC HIGH PRESSURE SHIFTS EAST OF THE
AREA AS A WEAK LOW MOVES OVER THE DEEP SOUTH. CONTINUED TO KEEP POPS
BELOW 15% FOR NOW...BUT AS MODELS BECOME MORE CONSISTENT...LOW POPS
MAY BE INCLUDED FOR TUE/WED TIMEFRAME DUE TO THE LOW.

&&

.AVIATION...HAVE TRIED TO PIN DOWN TIMING ON THE INITIAL SQUALL LINE
AS IT MOVES INTO THE AREA AND WEAKENS...AS WELL AS ANY CONVECTION
ALONG THE ACTUAL COLD FRONT LATE TONIGHT. MAY BE A BRIEF PERIOD OF
LOW-LEVEL WIND SHEAR THIS EVENING BETWEEN THE SQUALL LINE AND ACTUAL
FRONT AS SFC WINDS DROP OFF...BUT WILL LET LATER SHIFT ADD THIS IF
NECESSARY.

&&

.MARINE...MARGINAL SMALL CRAFT ADVISORY CONDITIONS FOR THE OFFSHORE
WATERS EXPECTED UNTIL FRONTAL PASSAGE. AFTER THAT TIME...WINDS
SHOULD BE SOLIDLY WITHIN ADVISORY CRITERIA. HAVE HOISTED AN ADVISORY
AFTER MIDNIGHT FOR THE NEAR SHORE WATERS.

&&

.FIRE WEATHER...LATEST MIN RH FORECAST FOR THE SUWANNEE VALLEY AREA
IS JUST ABOVE 35 PERCENT. 20 FT WINDS SHOULD NOT HAVE A PROBLEM
REACHING 15 MPH SUSTAINED...BUT LINGERING UNCERTAINTY WITH RESPECT
TO RH VALUES WILL NECESSITATE LEAVING FIRE WX WATCH AS IS FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  60  65  37  62 /  80  30   0   0
SSI  62  66  41  60 /  80  50   0   0
JAX  64  68  40  63 /  80  50   0   0
SGJ  65  69  43  62 /  70  60   0   0
GNV  63  69  38  65 /  80  50   0   0
OCF  63  70  39  66 /  80  50   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH THU AFTERNOON FOR COLUMBIA-HAMILTON-
     SUWANNEE.

GA...LAKE WIND ADVISORY UNTIL 7 PM THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 10 AM FRI FOR ALTAMAHA SOUND
     GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FOR WINDS FROM 4 AM THU TO 4 AM FRI FOR
     ALTAMAHA SOUND GA TO FLAGLER BEACH FL OUT 20 NM.

&&

ENYEDI/CARROLL/KEEGAN
Hazardous weather outlook, Mar 9, 2:41 PM EST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 PM EST WED MAR 9 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-101100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
241 PM EST WED MAR 9 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SEVERE THUNDERSTORM WATCH FOR SOUTHEAST GEORGIA THROUGH 8 PM...

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM THIS EVENING FOR ALL OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY...

A PRE-FRONTAL SQUALL LINE WILL TRACK EAST ACROSS SOUTH GEORGIA THIS
AFTERNOON INTO EARLY THIS EVENING. REPORTS OF WIND DAMAGE AND
ISOLATED TORNADOES HAVE OCCURRED WITH THIS LINE...AND THESE HAZARDS
WILL REMAIN POSSIBILITIES AS THE STORMS MOVE OVER SOUTHEAST GEORGIA
THROUGH EARLY EVENING. STORMS WERE MOVING EAST AROUND 40 MPH. A
SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHEAST GEORGIA AND
THE ADJACENT NEARSHORE COASTAL WATERS THROUGH 8 PM EST.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH FLORIDA THIS
AFTERNOON AND EVENING AS THE WEST COAST SEA BREEZE INTERACTS WITH
UPPER LEVEL DYNAMICS AND SURFACE INSTABILITY. GUSTY WINDS WILL BE THE
MAIN CONVECTIVE HAZARD.

LATE TONIGHT INTO EARLY THURSDAY MORNING ANOTHER LINE OF
THUNDERSTORMS MAY DEVELOP ALONG THE APPROACHING SURFACE COLD FRONT.
GUSTY WINDS...HAIL AND PERIODS OF HEAVY RAINFALL ARE POSSIBLE.

A VIDEO WEB BRIEFING ON THE POSSIBLE SEVERE WEATHER THREAT IS
AVAILABLE BY CLICKING THE BANNER AT THE TOP OF OUR HOME PAGE.

THE INTERACTION OF STRONG HIGH PRESSURE TO THE NORTHEAST AND THE
APPROACHING COLD FRONT WILL RESULT IN SUSTAINED SOUTHEAST TO SOUTH
WINDS SUSTAINED AT 20 MPH WITH GUSTS AS HIGH AS 35 MPH. A LAKE WIND
ADVISORY HAS BEEN ISSUED.

LINGERING EASTERLY SWELLS AND AN ONSHORE FLOW WILL MAINTAIN A
MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. REFER TO THE LATEST
SURF ZONE FORECAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

MUCH COLDER TEMPERATURES WILL RETURN THURSDAY NIGHT...WITH
TEMPERATURES DROPPING INTO THE MID AND UPPER 30S ACROSS MUCH OF THE
INTERIOR. A LIGHT FREEZE WILL BE POSSIBLE FOR NORMALLY COLDER
LOCATIONS OF THE SUWANNEE RIVER VALLEY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO ACTIVATE ACROSS SOUTHEAST GEORGIA.
SPOTTERS ARE REQUESTED TO REMAIN ALERT FOR POSSIBLE ACTIVATION
ACROSS NORTHEAST FLORIDA LATER THIS AFTERNOON AND TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, Mar 9, 2:55 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EST WED MAR 9 2011

GAZ132-133-092100-
COFFEE-JEFF DAVIS-
255 PM EST WED MAR 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COFFEE AND JEFF
DAVIS COUNTIES FOR STRONG WINDS VALID UNTIL 400 PM EST...

AT 254 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 19 MILES
NORTHWEST OF PRIDGEN TO 13 MILES NORTHWEST OF AMBROSE TO 27 MILES
WEST OF AMBROSE...MOVING EAST AT 45 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND PRIDGEN... AMBROSE... SNIPESVILLE...
BROXTON... DOUGLAS... HAZLEHURST...DE NTON AND WEST GREEN THROUGH
400 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST
WEDNESDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3166 8260 3166 8262 3160 8262 3145 8267
      3145 8315 3147 8316 3149 8311 3156 8307
      3161 8306 3167 8300 3177 8301 3179 8298
      3179 8287 3192 8268 3197 8249
TIME...MOT...LOC 1954Z 260DEG 39KT 3189 8312 3172 8314
          3146 8340

ENYEDI
Local storm report, Mar 9, 3:52 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     HAZLEHURST              31.87N 82.60W
03/09/2011                   JEFF DAVIS         GA   LAW ENFORCEMENT

            THE SHERIFFS OFFICE RECEIVED REPORTS OF TREES AND
            POWERLINES DOWN.

&&

PP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 4:21 AM ESTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more15 hr
Mar 9, 2:55 PM ESTSpecial Weather StatementJAXCoffee, Jeff Davis65 min
Mar 9, 3:06 PM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis54 min
Mar 9, 3:34 PM ESTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Coffee, Ware56 min
Mar 9, 4:18 PM ESTSpecial Weather StatementJAXClinch, Echols37 min
Mar 9, 4:37 PM ESTSpecial Weather StatementJAXPierce38 min
Mar 9, 4:47 PM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Brantley, Glynn, Pierce, Wayne49 min
Mar 9, 4:50 PM ESTSpecial Weather StatementJAXClinch, Echols40 min
Mar 9, 5:11 PM ESTSpecial Weather StatementJAXBrantley, Pierce, Ware49 min
Mar 9, 5:35 PM ESTSpecial Weather StatementJAXWayne25 min
Mar 9, 6:11 PM ESTSpecial Weather StatementJAXCamden64 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.